# SDR QMLA2011122911123

- Difficulty date: December 29, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N62UP
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0475
- Aircraft time: 2,948 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

THE PILOT AND MEDICAL CREW REPORTED HEARING A LOUD BANG COMING FROM INSIDE THE ACFT.  THE NOISE OCURRED AS THE PILOT WAS PULLING PITCH TO LIFT FROM THE DOLLY.  HE IMMEDIATELY ABORTED THE TAKEOFF AND RETURNED TO THE DOLLY.  THE ACFT WAS SHUTDOWN, THE DISCREPANCY WROTE UP IN THE LOGBOOK, AND MX WAS CALLED.
